# SDR UIEA2019031803576

- Difficulty date: March 18, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,990 hours, 18,379 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1068896-1  LT RADAR EITHER PAINTS ALL GROUND CLUTTER OR NONE AT ALL                                                        1068896-2  RT RADAR PAINTS GROUND CLUTTER BELOW 10,000 FEET EVEN WITH TILT ALL THE WAY UP( RESET LT AND RT WX RADAR TRANSCEIVERS AND CLEANED C/P ON WX RADAR ANTENNA - OPS TEST GOOD IAW AMM 34-43-00 - NO FAULTS NOTED - ANTENNA TILT AND SWEEP FUNCTION NORMAL - SCREEN DISPLAY NORMAL. )
